Alert archive / Alabama / Wind Advisories in 2016

Wind Advisory 1, NWS Huntsville, AL

February 1, 201611 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this wind advisory at Feb 1, 2016, 2:57 PM CST for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Feb 2, 2016, 12:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2016, 2:57 PM CST (20:57 UTC)
In effect from
Feb 2, 2016, 12:00 PM CST
Expired
Feb 3, 2016, 3:00 AM CST
In force
15 hr
Issued by
NWS Huntsville, AL

Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

438 
WWUS74 KHUN 012057
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
257 PM CST MON FEB 1 2016

...WINDY CONDITIONS ARE EXPECTED TUESDAY INTO LATE TUESDAY NIGHT...

ALZ001>010-016-TNZ076-096-097-020500-
/O.NEW.KHUN.WI.Y.0001.160202T1800Z-160203T0900Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
257 PM CST MON FEB 1 2016

...WIND ADVISORY IN EFFECT FROM NOON TUESDAY TO 3 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO 3 AM CST
WEDNESDAY. 

* TIMING AND AREAS AFFECTED...ALL OF NORTHERN ALABAMA AND SOUTHERN
  MIDDLE TENNESSEE.

* WINDS...SUSTAINED SOUTHERLY WINDS OF 20 TO 25 MPH WITH GUSTS UP TO
  35 TO 40 MPH POSSIBLE. WINDS WILL BE STRONGEST IN THE HIGHER
  TERRAIN. 

* IMPACTS...DRIVING MAY BECOME DIFFICULT. SMALL OBJECTS MAY ALSO BE
  BLOWN AROUND IF NOT SECURED. SMALL LIMBS AND BRANCHES MAY BREAK
  WITH THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$
5 follow-up statements
084 
WWUS74 KHUN 020410
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1010 PM CST MON FEB 1 2016

ALZ001>010-016-TNZ076-096-097-021200-
/O.CON.KHUN.WI.Y.0001.160202T1800Z-160203T0900Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
1010 PM CST MON FEB 1 2016

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 3 AM CST
WEDNESDAY...

* TIMING AND AREAS AFFECTED...ALL OF NORTHERN ALABAMA AND 
  SOUTHERN MIDDLE TENNESSEE. 

* WINDS...SUSTAINED SOUTHERLY WINDS OF 20 TO 25 MPH WITH GUSTS 
  UP TO 35 TO 40 MPH POSSIBLE. WINDS WILL BE STRONGEST IN THE 
  HIGHER TERRAIN. 

* IMPACTS...DRIVING MAY BECOME DIFFICULT. SMALL OBJECTS MAY ALSO 
  BE BLOWN AROUND IF NOT SECURED. SMALL LIMBS AND BRANCHES MAY 
  BREAK WITH THESE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$
541 
WWUS74 KHUN 020659
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1259 AM CST TUE FEB 2 2016

ALZ006>010-016-TNZ076-096-097-021100-
/O.NEW.KHUN.FG.Y.0002.160202T0659Z-160202T1100Z/
/O.CON.KHUN.WI.Y.0001.160202T1800Z-160203T0900Z/
MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-
FRANKLIN TN-
INCLUDING THE CITIES OF...HUNTSVILLE...DECATUR...GUNTERSVILLE...
SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...FAYETTEVILLE...
WINCHESTER
1259 AM CST TUE FEB 2 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 5 AM CST EARLY THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CST EARLY THIS MORNING. 

* TIMING AND AREAS AFFECTED...FOR DENSE FOG ADVISORY...PORTIONS OF
  NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE UNTIL 5 AM CST. FOR
  WIND ADVISORY...ALL OF NORTHERN ALABAMA AND SOUTHERN MIDDLE
  TENNESSEE FROM NOON CST TODAY UNTIL 3 AM CST WEDNESDAY.

* WINDS...SUSTAINED SOUTHERLY WINDS OF 20 TO 25 MPH WITH GUSTS 
  UP TO 35 TO 40 MPH POSSIBLE. WINDS WILL BE STRONGEST IN THE 
  HIGHER TERRAIN. 

* VISIBILITY...1/4 MILE OR LESS.

* IMPACTS...DRIVING MAY BECOME DIFFICULT. SMALL OBJECTS MAY ALSO 
  BE BLOWN AROUND IF NOT SECURED. SMALL LIMBS AND BRANCHES MAY 
  BREAK WITH THESE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ALZ001>005-021100-
/O.CON.KHUN.WI.Y.0001.160202T1800Z-160203T0900Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS
1259 AM CST TUE FEB 2 2016

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM CST
WEDNESDAY...

* TIMING AND AREAS AFFECTED...NORTHWEST AND NORTH CENTRAL ALABAMA
  FROM NOON CST TODAY UNTIL 3 AM CST WEDNESDAY.

* WINDS...SUSTAINED SOUTHERLY WINDS OF 20 TO 25 MPH WITH GUSTS 
  UP TO 35 TO 40 MPH POSSIBLE. WINDS WILL BE STRONGEST IN THE 
  HIGHER TERRAIN. 

* IMPACTS...DRIVING MAY BECOME DIFFICULT. SMALL OBJECTS MAY ALSO 
  BE BLOWN AROUND IF NOT SECURED. SMALL LIMBS AND BRANCHES MAY 
  BREAK WITH THESE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$

TT
369 
WWUS74 KHUN 021138
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
538 AM CST TUE FEB 2 2016

...WIND ADVISORY REMAINS IN EFFECT FROM NOON CST TODAY TO 3 AM CST
WEDNESDAY...

ALZ001>010-016-TNZ076-096-097-030000-
/O.CON.KHUN.WI.Y.0001.160202T1800Z-160203T0900Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
538 AM CST TUE FEB 2 2016

...WIND ADVISORY REMAINS IN EFFECT FROM NOON CST TODAY TO 3 AM CST
WEDNESDAY...

* TIMING AND AREAS AFFECTED...ALL OF NORTHERN ALABAMA AND SOUTHERN
  MIDDLE TENNESSEE FROM NOON CST TODAY UNTIL 3 AM CST WEDNESDAY.

* WINDS...SUSTAINED SOUTHERLY WINDS OF 20 TO 25 MPH WITH GUSTS 
  UP TO 35 TO 40 MPH POSSIBLE. WINDS WILL BE STRONGEST IN THE 
  HIGHER TERRAIN. 

* IMPACTS...DRIVING MAY BECOME DIFFICULT. SMALL OBJECTS MAY ALSO 
  BE BLOWN AROUND IF NOT SECURED. SMALL LIMBS AND BRANCHES MAY 
  BREAK WITH THESE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$

TT
799 
WWUS74 KHUN 022155
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
355 PM CST TUE FEB 2 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY...

ALZ001>010-016-TNZ076-096-097-030900-
/O.CON.KHUN.WI.Y.0001.000000T0000Z-160203T0900Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
355 PM CST TUE FEB 2 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY...

* TIMING AND AREAS AFFECTED...ALL OF NORTHERN ALABAMA AND SOUTHERN
  MIDDLE TENNESSEE UNTIL 3 AM CST WEDNESDAY.

* WINDS...SUSTAINED SOUTHERLY WINDS OF 20 TO 25 MPH WITH GUSTS 
  UP TO 35 TO 40 MPH POSSIBLE. WINDS WILL BE STRONGEST IN THE 
  HIGHER TERRAIN. 

* IMPACTS...DRIVING MAY BECOME DIFFICULT. SMALL OBJECTS MAY ALSO 
  BE BLOWN AROUND IF NOT SECURED. SMALL LIMBS AND BRANCHES MAY 
  BREAK WITH THESE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$
898 
WWUS74 KHUN 030858
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
258 AM CST WED FEB 3 2016

ALZ001>010-016-TNZ076-096-097-031000-
/O.EXP.KHUN.WI.Y.0001.000000T0000Z-160203T0900Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
258 AM CST WED FEB 3 2016

...WIND ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING...

WINDS HAVE DIMINISHED GREATLY ACROSS NORTH ALABAMA AND SOUTHERN
MIDDLE TENNESSEE. A FEW LOCATIONS MAY STILL EXPERIENCE BRIEF WIND
GUSTS OF 20 TO 30 MPH WITH ONGOING RAIN SHOWERS OVER THE NEXT COUPLE
OF HOURS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Feb 1, 11:46 AM CST, 3 hours 11 minutes earlier.

Area forecast discussion, Feb 1, 11:46 AM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1146 AM CST MON FEB 1 2016

.UPDATE...
FOR 18Z TAFS

&&

.DISCUSSION...
/ISSUED 1033 AM CST MON FEB 1 2016/
A RATHER MILD DAY IS UNDERWAY ACROSS THE TENNESSEE VALLEY, WITH
TEMPERATURES RANGING FROM THE LOWER TO MIDDLE 60S ACROSS MUCH OF THE
AREA. WITH DAY 3 OF SOUTHERLY FLOW UPON US, DEWPOINTS ARE STEADILY
CREEPING UPWARD AS WELL, WITH VALUES BETWEEN 55-60F REPORTED ACROSS
THE REGION.

AT THE SFC, A COLD FRONT EXTENDED SSW TO NNE ACROSS NRN MS AND AL
THIS MORNING, WITH AN AREA OF SHOWERS RIDING EASTWARD ALONG IT,
MAINLY AFFECTING CNTRL AND ERN TN. A FEW SHOWERS ARE CLIPPING OUR SRN
MIDDLE TN COUNTIES, WITH MORE SPOTTY SHOWER ACTIVITY TO THE SOUTH AND
WEST. MODELS PROG THIS COLD FRONT TO SLOWLY SAG THROUGH OUR AREA INTO
THE AFTERNOON, WITH OFF/ON SHOWERS POSSIBLE THROUGH THIS EVENING.

FOR THE FORECAST UPDATE THIS MORNING, NOT MANY CHANGES WERE MADE TO
THE CURRENT FORECAST. ASIDE FROM TWEAKING TEMPS/DEWPOINTS TO FALL IN
LINE WITH OBSERVATIONAL TRENDS, HIGHS WERE RAISED A DEGREE OR TWO
GIVEN THAT CURRENT OBS WERE CLOSE TO FORECASTED VALUES. THE ONLY
THING TO WATCH THIS AFTERNOON WILL BE THE POTENTIAL FOR ISOLATED
TSTORMS TO DEVELOP ALONG THE FRONT AS ITS SAGS SOUTHWARD. FOR NOW,
HAVE LEFT THE MENTION OF THUNDER OUT OF THE FORECAST FOR THIS AFTN,
BUT WILL MONITOR THIS TREND UPSTREAM FOR POSSIBLE UPDATES IN A FEW
HOURS.

UPDATED PRODUCTS ALREADY SENT.

12

&&

.AVIATION...
FOR 18Z TAFS...
A PASSING UPPER LEVEL DISTURBANCE HAS RESULTED IN SHOWERS MOVING
ACROSS NORTHERN ALABAMA. THIS ACTIVITY OVER KMSL HAD PRODUCED IFR
CIGS IN THE PAST COUPLE OF HOURS. SIMILAR LOWER END MVFR TO IFR
REDUCTIONS ARE LIKELY AT KDCU/KHSV EARLY THIS AFTERNOON...BUT
OTHERWISE STAYING MVFR FOR MUCH OF THE TAF. A WEAK FRONT SAGGING
SOUTHWARD ACROSS THE AREA SHOULD RESULT IN WINDS BECOMING NE THIS
EVENING AND MUCH OF THE OVERNIGHT. WINDS SHOULD BECOME SE AGAIN
AROUND DAYBREAK...CONTINUING INTO THE LATE MORNING. WINDS LATE TUE
MORNING COULD GUST TO OVER 20KT...AS A STRONG SYSTEM NEARS FROM THE
WEST.

RSB

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Feb 1, 2:45 PM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
245 PM CST MON FEB 1 2016

ALZ001>010-016-TNZ076-096-097-021200-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
245 PM CST MON FEB 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SOUTHWEST WINDS WILL INCREASE AND GUST TO AROUND 35 MPH AHEAD OF A
STRONG COLD FRONT...ESPECIALLY IN THE HIGHER ELEVATIONS BY TUESDAY
AFTERNOON. A WIND ADVISORY WILL BE IN EFFECT FOR THE AREA FROM
TUESDAY AFTERNOON INTO THE PREDAWN OF WEDNESDAY.

THERE IS A CHANCE STRONG TO SEVERE THUNDERSTORMS WILL FORM LATE
TUESDAY AFTERNOON ACROSS NORTHWEST ALABAMA. THESE THUNDERSTORMS
COULD BECOME STRONG TO SEVERE IN INTENSITY...WITH DAMAGING WIND
GUSTS...LARGE HAIL AND TORNADOES ALL POSSIBLE.

IN THE EVENING...A SQUALL LINE PRECEDING A STRONG COLD FRONT WILL
MOVE ACROSS THE AREA. THIS SQUALL LINE WILL BRING MORE STRONG TO
SEVERE THUNDERSTORMS ACROSS THE TENNESSEE VALLEY DURING TUESDAY
EVENING THROUGH THE PREDAWN OF WEDNESDAY. DAMAGING WINDS...LARGE
HAIL...AND A FEW TORNADOES ARE POSSIBLE IMPACTS. THE THREAT FOR
STRONG TO SEVERE STORMS SHOULD END EARLY WEDNESDAY MORNING AS THE
SYSTEM MOVES EAST OF THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
WILL BE LIKELY BY LATE TUESDAY AFTERNOON AND INTO EARLY WEDNESDAY
MORNING.

Nearby

Wind Advisories in Alabama, 2016Wind Advisories in Tennessee, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.